What are the side effect of prolonged intake of Razo?
User rating for this question
Posted Fri, 14 Mar 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 35 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. This medicine is safe in general and side effect are minimal. However if taken for a long time can lead to low Magnesium level and low Vitamin D level. Especially Vitamin D low level can give serious consequences including osteoporosis and weak bones. That is why I suggest you to have it checked at first. Long treatment can also lead to bacterial infection of gastrinestinal tract which leads to diarrhea. In case of diarrhea, you should consider discontinuation of it. GERD treatment therapy can be very long (even lifetime). That is why young persons (like you), if diet does not help and medicines are necessary, laparoscopic surgery (fundoplication) should be considered. This surgery can cause complete symptoms disappear. That is why I suggest you to: - try to stop taking it and see if the symptoms will come back - when stopping eat, please avoid fatty foods, spicy foods, coffee, alcohol, orange juice, chocolate - if the symptoms will come back, start taking it again, consult a surgeon and consider surgery Hope this will help. Feel free to ask further questions. Regards.